MathSciNet Relay Station
MathSciNet bibliographic data
MR1145596 82C40 (35Q30 76F99 76M99 82B40)
Caglioti, E.; Lions, P.-L.; Marchioro, C.; Pulvirenti, M. A special class of stationary flows for two-dimensional Euler equations: a statistical mechanics description. Comm. Math. Phys. 143 (1992), no. 3, 501–525.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement